Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability in a system of difference equations

Author: Dean S. Clark
Journal: Quart. Appl. Math. 45 (1987), 441-453
MSC: Primary 39A11
DOI: https://doi.org/10.1090/qam/910452
MathSciNet review: 910452
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Louis Brand, Differential and difference equations, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0209533
  • [2] Leo Breiman, Probability, Addison-Wesley Publishing Company, Reading, Mass.-London-Don Mills, Ont., 1968. MR 0229267
  • [3] Wolfgang Hahn, Über die Anwendung der Methode von Ljapunov auf Differenzengleichungen, Math. Ann. 136 (1958), 430–441 (German). MR 0099543, https://doi.org/10.1007/BF01347793
  • [4] J. M. Henderson and R. E. Quandt, Microeconomic Theory, McGraw-Hill, New York, 1971
  • [5] James Hurt, Some stability theorems for ordinary difference equations, SIAM J. Numer. Anal. 4 (1967), 582–596. MR 0221787, https://doi.org/10.1137/0704053
  • [6] J. P. LaSalle, Stability theory for difference equations, Studies in ordinary differential equations, Math. Assoc. of America, Washington, D.C., 1977, pp. 1–31. Stud. in Math., Vol. 14. MR 0481689
  • [7] J. P. LaSalle, The stability of dynamical systems, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1976. With an appendix: “Limiting equations and stability of nonautonomous ordinary differential equations” by Z. Artstein; Regional Conference Series in Applied Mathematics. MR 0481301

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 39A11

Retrieve articles in all journals with MSC: 39A11

Additional Information

DOI: https://doi.org/10.1090/qam/910452
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society